Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

Feeling sick from period pain

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
Woke up this morning with really bad period pain and now i feel all hot and sickly, its not usually like this and i feel like crap...............do any other girls get like this too?

Comments

  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    :yes:.

    Fortunately I have a best friend.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    He he, thats cute :love:
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I used to get really bad pains when I was younger and with pain I usually felt sick too. Also when you're on your period your body is a lot more sensitive to temperatures so you can feel a lot hotter, which also makes you feel sick.

    Fortunately I barely notice my periods now :)
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    The thing is that its not usually like this, i usually get a little bit of pain and thats it..............oh well, looks like its chocolate and a hot water bottle for me today :lol:
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    lipsy wrote: »
    Fortunately I barely notice my periods now :)

    Oh I envy you :(.

    Mine are getting better but it's still horrible. They still wake me up at night. And they're reeeeeeeeeeeeeally heavy and it's horrible :(.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    occasionally... i mainly get really tired a few days before.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I used to get them REALLY bad from the ages of about 11 to 16, but then it calmed down. Probably when i went on the pill tbh and they never were as bad afterwards even when not on the pill. When youre young though, your uterus muscles just contract all over the place, not being very efficient but causing a lot of pain. I even used to faint with the pain sometimes. Its like the pain of early labour.

    These days I just get miserable, hate the world, emotional and slightly crampy
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I used to get awful periods from when I started until I went on the pill. Painkillers didn't do anything unless I pre-empted the pain and took them before it started to hurt. Usually it was a case of lying still in any position that didn't hurt so much, and trying to sleep through it. I missed days of school as well.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Franki wrote: »
    Oh I envy you :(.

    Mine are getting better but it's still horrible. They still wake me up at night. And they're reeeeeeeeeeeeeally heavy and it's horrible :(.

    Are you on the pill?

    Mine got a bit better when I went on the pill but they were still painful and heavyish. Sometimes I'd even have a migraine and I wouldn't be able to move out of bed for 2days. I would also get really bad PMT and feel really down for a few days before I was due on, just crying over nothing. I finally spoke to my doctor about it and she said she thought the hormone dosage was too high for me. I was on Yasmin which is pretty much the same as Microgynon 30. So now I'm on a lower dose of pill (loestrin 20) and my periods are really light, I don't get PMT and I don't get pain/headaches. :)
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    It's so good that the pill helps to make peroids better. I don't know what I would have one without it really! Also I always came on on the same day each month so it was easy to be prepared for. (Every 4th Sunday, which was a bit of a pain as all the canoeing races are on Sundays!)
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    lipsy wrote: »
    Are you on the pill?

    Mine got a bit better when I went on the pill but they were still painful and heavyish. Sometimes I'd even have a migraine and I wouldn't be able to move out of bed for 2days. I would also get really bad PMT and feel really down for a few days before I was due on, just crying over nothing. I finally spoke to my doctor about it and she said she thought the hormone dosage was too high for me. I was on Yasmin which is pretty much the same as Microgynon 30. So now I'm on a lower dose of pill (loestrin 20) and my periods are really light, I don't get PMT and I don't get pain/headaches. :)
    I'm not, no. I do need to go to the doctor about something else so maybe I'll try and find one to go to. I keep saying I should go on the pill, and I really should get on with it really...
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Netty wrote: »
    Woke up this morning with really bad period pain and now i feel all hot and sickly, its not usually like this and i feel like crap...............do any other girls get like this too?

    Every month mate-and the pain-OMG Dont fret tho, it only lasts a few days!!!:rolleyes:
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Im on Yasmin too, maybe its too strong for me because i get really bad PMT too :no:
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I used to throw up every month. Strangely I always felt freezing rather than hot though.

    If your next couple of periods are just as bad, I'd go see your doctor. Period pains can be normal, but sometimes they're the symptom of something being slightly wrong; so it's best to be checked out sometimes. :)

    If you've been stressed or anything lately, that could have made the pains worse.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Yeah I get that. I tend to get really bad pain as well - it's odd because it's not like something that lasts for a long time - it comes and goes every three or four hours and only lasts for two min at most - like contractions I suppose?
    Also get bad PMT. It's not good :lol:!!!! However, my school are really good and understand when I need to take time off!!!
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Netty wrote: »
    Im on Yasmin too, maybe its too strong for me because i get really bad PMT too :no:


    I've seen a version of Yasmin, Yaz, that is supposed to help with PMDD (can't find what pmt stands for or what it means but I'm guessing this is similar, but pmdd can cause emotional and physical symptoms that are severe enough to disrupt your daily activities) That might be something worth checking out :)http://www.yaz.com/html/index.html
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    pmt = pre menstrual tension
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Mine were fine for about the first 2 years, then they just got more and more painful. I'd be bent double and go white from the pain and feeling sick. Then I went on the pill and they just dissapeared! I haven't had a period since i stopped for a few weeks while I changed to the mini pill (had to wait for them to come back) and when I had it it was fine.
    My mum had a problem with hers which made them really painful (tilted womb i think) she used to throw up every month and the pill sorted hers out!
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    My periods/cycle where fucking awful until I went on the pill. I have recently swopped from the combined to the mini pill and have stopped taking the mini pill because I hate the side effects so much. I really need to go back to see my GP and get put back on the combined pill.

    Hot water bottles to relax the muscles are good along with gentle exercise if you can face it. Ginger (in capsules or biscuits even) are good if you feel nauseous.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    the last few months of real periods i had before i went on the pill tended to have me lying in bed for days not wanting to move cos my stomach hurt so bad and i was throwing up all the time as well. bt once i went on the pill all the really horrid side effcts went away an now i jus get the stomach aches which is much easier to deal with. My sister was on really strong painkillers the doctor will proscribe if it keeps being bad so thats worth a thought as well
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    :blush: Masturbating is meant to do the trick aswell because it relaxes the muscles. Other than that have a hot bath and i find drinking water helps, i don't know if it actually does or ive just convinced myself that it cures everything
Sign In or Register to comment.